# SDR SWIA200616146

- Difficulty date: January 17, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 9,781 hours, 7,602 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01562
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 6,875 hours, 5,380 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"FLT SPLR" CAUTION AT THE GATE.  REPLACED NR 2 SECU PER MM 27-61-05.  OPERATIONAL CHECK GOOD.
